advertisement
Question
Posted by: MikeF | 2012/03/23

CIDP Treatment

I have Chronic Inflammatory Demylinating Polyneuropathy (CIDP). I was successfully treated in July 2011 with a five day infusion of Polygammaglobulin. I hav relapsed and am back in hospital and am on Polygam again but have also been told I need to go onto Azapress (azathioprine). The side effects of this drug look horrendous. The neurologist is convinced that it is safe enough for my condition. I am reluctant to take something that has a known carcinogenic effect. Any thoughts?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mike

In your case, the benefit far outweigh the side effects of the drug. Your chances are less than 1% to develop cancer from this drug.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement